RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1238–1240 (Mi dan35363)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Topological structure of normally solvable elliptic operators with constant coefficients in the plane

P. A. Frolov

Moscow Institute of Physics and Technology

Full text: PDF file (379 kB)

Bibliographic databases:
UDC: 517.94
Presented: А. Ю. Ишлинский
Received: 08.04.1969

Citation: P. A. Frolov, “Topological structure of normally solvable elliptic operators with constant coefficients in the plane”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1238–1240

Citation in format AMSBIB
\Bibitem{Fro70}
\by P.~A.~Frolov
\paper Topological structure of normally solvable elliptic operators with constant coefficients in the plane
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1238--1240
\mathnet{http://mi.mathnet.ru/dan35363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0262883}
\zmath{https://zbmath.org/?q=an:0215.16502}


Linking options:
  • http://mi.mathnet.ru/eng/dan35363
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Frolov, “Topological structure of normally solvable first boundary-value problems in the plane”, Funct. Anal. Appl., 13:3 (1979), 203–211  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:41
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020